# SDR GTIA2023112137639

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,027 hours, 4,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES EVENT DECENDING THRO-6000FT-PERFORMED TASK CARD TI-2100-2002-NEO. FOUND ENG 1 & ENG 2 OIL OVERSERVICED. REMOVED OIL UNTIL REACHING PROPER LEVEL. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. OPS TEST NORMAL. NO FUME SMELL AT THIS TIME.
